Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 1, NWS Flagstaff, AZ

January 11, 20074 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Jan 11, 2007, 4:14 AM MST for 4 counties in Arizona. It took effect at Jan 11, 2007, 11:00 AM MST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2007, 4:14 AM MST (11:14 UTC)
In effect from
Jan 11, 2007, 11:00 AM MST
Expired
Jan 12, 2007, 6:00 PM MST
In force
31 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 11.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2007-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2007-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2715 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS75 KFGZ 111114
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
414 AM MST THU JAN 11 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING GUSTY SOUTHWEST
WINDS TO AREAS ALONG THE MOGOLLON RIM...WHITE MOUNTAINS...AND
LITTLE COLORADO RIVER TODAY AND THIS EVENING.

AZZ012>017-038-111915-
/O.NEW.KFGZ.WI.Y.0001.070111T1800Z-070112T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...SEDONA
414 AM MST THU JAN 11 2007

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

EXPECT GUSTY SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS BETWEEN
40 AND 50 MPH TO DEVELOP LATE THIS MORNING. PLACES TO THE EAST
THE SAN FRANCISCO PEAKS AND MOGOLLON RIM ARE ALREADY EXPERIENCING
WIND GUSTS BETWEEN 40 TO 50 MPH THIS MORNING...EXPECT THE STRONG
GUSTY WINDS TO BECOME MORE WIDESPREAD LATE THIS MORNING AND
CONTINUE INTO THE EVENING. THESE WINDS WILL HAMPER TRAVEL ON
ROADWAYS ACROSS THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
9 follow-up statements
000 
WWUS75 KFGZ 111451
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
751 AM MST THU JAN 11 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING GUSTY SOUTHWEST
WINDS TO AREAS ALONG THE MOGOLLON RIM...WHITE MOUNTAINS...AND
LITTLE COLORADO RIVER TODAY AND THIS EVENING.

AZZ038-111600-
/O.CAN.KFGZ.WI.Y.0001.070111T1800Z-070112T0300Z/
/O.CAN.KFGZ.WI.Y.9999.070111T1800Z-070112T0300Z/
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITY OF...SEDONA
751 AM MST THU JAN 11 2007

...WIND ADVISORY IS CANCELLED...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE WIND
ADVISORY IN THE OAK CREEK AND SYCAMORE CANYONS. THE WIND ADVISORY HAS
BEEN CANCELED.

WIND SPEEDS ARE NOT EXPECTED TO REACH ADVISORY LEVELS IN THIS AREA
TODAY. BREEZY WINDS OF 15 TO 25 MPH ARE STILL EXPECTED THIS AFTERNOON.

$$

AZZ012>017-112300-
/O.CAN.KFGZ.WI.Y.0001.070111T1800Z-070112T0300Z/
/O.CON.KFGZ.WI.Y.9999.070111T1800Z-070112T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP
751 AM MST THU JAN 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

EXPECT GUSTY SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS BETWEEN
40 AND 50 MPH TO DEVELOP LATE THIS MORNING. PLACES TO THE EAST OF
THE SAN FRANCISCO PEAKS AND MOGOLLON RIM ARE ALREADY EXPERIENCING
WIND GUSTS BETWEEN 40 TO 50 MPH THIS MORNING...EXPECT THE STRONG
GUSTY WINDS TO BECOME MORE WIDESPREAD LATE THIS MORNING AND
CONTINUE INTO THE EVENING. THESE WINDS WILL HAMPER TRAVEL ON
ROADWAYS ACROSS THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ004-005-112300-
/O.EXA.KFGZ.WI.Y.9999.070111T1800Z-070112T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY
751 AM MST THU JAN 11 2007

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

EXPECT GUSTY SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS BETWEEN
40 AND 50 MPH TO DEVELOP LATE THIS MORNING. PLACES TO THE EAST OF
THE KAIBAB PLATEAU ARE ALREADY EXPERIENCING WIND GUSTS BETWEEN 40
TO 50 MPH THIS MORNING...EXPECT THE STRONG GUSTY WINDS TO BECOME
MORE WIDESPREAD LATE THIS MORNING AND CONTINUE INTO THE EVENING.
THESE WINDS WILL HAMPER TRAVEL ON ROADWAYS ACROSS THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 111854
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1154 AM MST THU JAN 11 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG AND GUSTY
WINDS TO AREAS ALONG THE KAIBAB PLATEAU...MOGOLLON RIM...WHITE
MOUNTAINS...AND LITTLE COLORADO RIVER TODAY. EXPECT SOUTHWEST
WINDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH.

AUTOMATED WEATHER REPORTS EARLIER THIS MORNING INDICATED WIND
GUSTS OF 45 TO 55 MPH WERE OCCURRING EAST OF THE KAIBAB
PLATEAU...MARBLE CANYON...DONEY PARK...AND WUPATKI NATIONAL
MONUMENT. BY LATE MORNING...WIND GUSTS HAD SUBSIDED IN SOME
LOCATIONS BUT ARE EXPECTED TO REMAIN AT OR ABOVE WIND ADVISORY
THRESHOLDS THROUGH THE AFTERNOON.

AZZ004-005-012>017-120300-
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...
SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...
MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...
GREER...PINETOP
1154 AM MST THU JAN 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

STRONG AND GUSTY WINDS HAVE BEGUN TO DEVELOP ACROSS NORTHERN
ARIZONA THIS MORNING. LOCATIONS TO THE EAST OF THE KAIBAB PLATEAU
AND TO THE NORTHEAST OF THE MOGOLLON RIM ARE ALREADY EXPERIENCING
STRONG SOUTHWEST WINDS WITH GUSTS BETWEEN 40 AND 55 MPH. EXPECT
THE STRONG WINDS TO CONTINUE THROUGH THE AFTERNOON AND INTO THE
EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 120310
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
810 PM MST THU JAN 11 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TONIGHT AND 
FRIDAY...

.A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO
PORTIONS OF NORTHERN ARIZONA TONIGHT AND FRIDAY. 

SOME WIND GUSTS REPORTED TODAY INCLUDE...

FLAGSTAFF   46 MPH.
DONEY PARK  50-60 MPH.
HOUSEROCK   63 MPH.
SHOW LOW    41 MPH.

AZZ012>014-016-017-120415-
/O.EXP.KFGZ.WI.Y.0001.000000T0000Z-070112T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP
810 PM MST THU JAN 11 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA THIS
EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.
HOWEVER...IT WILL REMAIN BREEZY OVERNIGHT WITH SOUTHWEST WINDS FROM 10 TO
20 MPH AND GUSTS FROM 25 TO 35 MPH.

$$

AZZ004-005-015-121115-
/O.EXT.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK
810 PM MST THU JAN 11 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM MST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM MST FRIDAY. 

STRONG AND GUSTY WINDS WILL CONTINUE OVERNIGHT AND INTO FRIDAY
AHEAD OF A STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE 
EAST OF THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN
FRANCISCO PEAKS WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
JJ
000 
WWUS75 KFGZ 120600
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1100 PM MST THU JAN 11 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TONIGHT AND
FRIDAY...

.A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO
PORTIONS OF NORTHERN ARIZONA TONIGHT AND FRIDAY. THE WINDS WILL
DECREASE BY FRIDAY EVENING.

SOME WIND GUSTS REPORTED THURSDAY INCLUDE...

FLAGSTAFF    46 MPH. 
DONEY PARK   50-60 MPH. 
HOUSEROCK    63 MPH.
SHOW LOW     41 MPH.
GRAND CANYON 41 MPH.

AZZ012>014-040-121400-
/O.EXB.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
1100 PM MST THU JAN 11 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. 

STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP FRIDAY MORNING
ACROSS THE LITTLE COLORADO RIVER VALLEY. EXPECT WIND SPEEDS OF 
25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THE WINDY CONDITIONS
WILL CONTINUE THROUGH LATE AFTERNOON FRIDAY BEFORE DECREASING
FRIDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ004-005-015-121400-
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK
1100 PM MST THU JAN 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST FRIDAY. 

STRONG AND GUSTY WINDS WILL CONTINUE OVERNIGHT AND INTO FRIDAY
AHEAD OF A STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE
EAST OF THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN
FRANCISCO PEAKS WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
JJ
000 
WWUS75 KFGZ 121014
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
314 AM MST FRI JAN 12 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY...

.A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO
PORTIONS OF NORTHERN ARIZONA TODAY. THE WINDS WILL DECREASE BY
THIS EVENING.

SOME WIND GUSTS REPORTED THURSDAY INCLUDE...

FLAGSTAFF 32 MPH. WUPATKI 46 MPH. FOUR SPRINGS RAWS 52 MPH
HOUSEROCK 48 MPH. GRAND CANYON 30 MPH.

AZZ004-005-015-121815-
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK
314 AM MST FRI JAN 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

STRONG AND GUSTY WINDS WILL CONTINUE THIS MORNING AHEAD OF A
STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE EAST OF THE
KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN FRANCISCO PEAKS
WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ012>014-040-121815-
/O.CON.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
314 AM MST FRI JAN 12 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

WEATHER SENSORS JUST DOWN WIND OF THE MOGOLLON RIM...TO THE
NORTHEAST OF THE RIM...ARE INDICATING WIND GUSTS IN THE 40 TO 45
MPH RANGE SO FAR THIS MORNING. EXPECT STRONG AND GUSTY SOUTHWEST
WINDS BECOMING MORE WIDESPREAD THIS MORNING ACROSS THE LITTLE
COLORADO RIVER VALLEY. WIND SPEEDS ARE FORECAST TO INCREASE TO
AROUND 25 TO 35 MPH WITH FREQUENT GUSTS FROM 40 TO 50 MPH. THE
WINDY CONDITIONS WILL CONTINUE THROUGH LATE AFTERNOON BEFORE
DECREASING THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 121022 AAA
NPWFGZ

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
322 AM MST FRI JAN 12 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY...

.A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO
PORTIONS OF NORTHERN ARIZONA TODAY. THE WINDS WILL DECREASE BY
THIS EVENING.

AZZ004-005-015-121830-
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK
322 AM MST FRI JAN 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

STRONG AND GUSTY WINDS WILL CONTINUE THIS MORNING AHEAD OF A
STRONG STORM SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
NEAR 40 MPH WILL BE COMMON. HOWEVER...LOCATIONS TO THE EAST OF
THE KAIBAB PLATEAU AND TO THE NORTHEAST OF THE SAN FRANCISCO
PEAKS WILL EXPERIENCE WIND GUSTS OF 45 TO 55 MPH.

SOME WIND GUSTS REPORTED THIS MORNING INCLUDE...

FLAGSTAFF 32 MPH. WUPATKI 46 MPH. FOUR SPRINGS RAWS 52 MPH
HOUSEROCK 48 MPH. GRAND CANYON 30 MPH.


A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ012>014-040-121830-
/O.CON.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
322 AM MST FRI JAN 12 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

WEATHER SENSORS JUST DOWN WIND OF THE MOGOLLON RIM...TO THE
NORTHEAST OF THE RIM...ARE INDICATING WIND GUSTS IN THE 40 TO
45 MPH RANGE SO FAR THIS MORNING. EXPECT STRONG AND GUSTY
SOUTHWEST WINDS BECOMING MORE WIDESPREAD THIS MORNING ACROSS THE
LITTLE COLORADO RIVER VALLEY. WIND SPEEDS ARE FORECAST TO
INCREASE TO AROUND 25 TO 35 MPH WITH FREQUENT GUSTS FROM 40 TO
50 MPH. THE WINDY CONDITIONS WILL CONTINUE THROUGH LATE AFTERNOON
BEFORE DECREASING THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 121606
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
906 AM MST FRI JAN 12 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY...

.A STORM SYSTEM APPROACHING THE STATE WILL BRING STRONG WINDS TO
PORTIONS OF NORTHERN ARIZONA TODAY. THE WINDS WILL DECREASE BY
THIS EVENING.

AZZ004-005-015-121715-
/O.CAN.KFGZ.WI.Y.0001.000000T0000Z-070112T1900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...FLAGSTAFF...WILLIAMS...MUNDS PARK
906 AM MST FRI JAN 12 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS THE ADVISORY AREA HAVE DECREASED OVER THE PAST FEW
HOURS AND ARE NOW BELOW WIND ADVISORY THRESHOLDS...THUS THE
ADVISORY HAS BEEN CANCELLED. EXPECT SOUTHWEST TO WEST WINDS 15 TO
25 MPH WITH GUSTS UP TO 35 MPH FOR THE REMAINDER OF THE DAY.

$$

AZZ012>014-040-130015-
/O.CON.KFGZ.WI.Y.0001.070112T1700Z-070113T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
906 AM MST FRI JAN 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

EXPECT WINDS TO INCREASE THIS MORNING BECOMING STRONG AND GUSTY
THIS AFTERNOON ACROSS THE LITTLE COLORADO RIVER VALLEY AND THE
NORTHEAST PLATEAUS. WIND SPEEDS WILL INCREASE TO AROUND 25 TO 35
MPH WITH GUSTS FROM 40 TO 50 MPH. THE WINDY CONDITIONS WILL
DECREASE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 122253
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
353 PM MST FRI JAN 12 2007

...STRONG WINDS ACROSS PORTIONS OF NORTHERN ARIZONA TODAY...

.A STORM SYSTEM APPROACHING THE STATE WILL CONTINUE TO BRING STRONG
AND GUSTY WINDS TO PORTIONS OF NORTHERN ARIZONA. THE WINDS WILL
DECREASE BY 6 PM MST THIS EVENING. DURING THE LAST 12 HOURS WIND
GUSTS REACHED ADVISORY CRITERIA AT THE FOLLOWING OBSERVATION SITES

BRIGHT ANGEL	43 MPH
BUCKSKIN MTN 	41 MPH
FLAGSTAFF 	48 MPH 
GRAND CANYON 	41 MPH 
HEBER 		47 MPH
HOPI 		46 MPH 
LINDEN 		42 MPH 
MORMON LAKE 	42 MPH 
PRESCOTT 	40 MPH 
PROMONTORY 	45 MPH 
RED MESA HS	44 MPH 
SAINT JOHNS 	44 MPH 
SHOW LOW 	43 MPH 
SNOWFLAKE 	45 MPH 
WINDOW ROCK 	48 MPH 
WINSLOW 	47 MPH 
WUPATKI 	46 MPH


AZZ012>014-040-130100-
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-070113T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
353 PM MST FRI JAN 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

SUSTAINED WIND SPEEDS OVER THE ADVISORY AREA WILL RANGE FROM 15
TO 25 MPH WITH GUSTS FROM 35 TO 45 MPH. EXPECT WINDS TO DECREASE
BELOW ADVISORY CRITERIA AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 130111
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
611 PM MST FRI JAN 12 2007

AZZ012>014-040-130215-
/O.EXP.KFGZ.WI.Y.0001.000000T0000Z-070113T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
611 PM MST FRI JAN 12 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WIND SPEEDS HAVE DECREASED BELOW ADVISORY LEVELS THIS
EVENING...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.
SOUTHWEST WINDS OF 10 TO 20 MPH ARE EXPECTED FOR THE REST OF TONIGHT.

SOME PEAK WINDS REPORTED EARLIER TODAY INCLUDE 52 MPH AT WINSLOW
AND 48 MPH AT SAINT JOHNS.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:45 AM MST, 29 minutes earlier.

Area forecast discussion, Jan 11, 3:45 AM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
345 AM MST FRI JAN 11 2007

.SYNOPSIS...EXPECT GUSTY WINDS TO CONTINUE OVER MUCH OF THE AREA
TODAY AHEAD OF A STRONG AND COLD PACIFIC STORM SYSTEM. THIS SYSTEM
WILL BRING MUCH COLDER TEMPERATURES TODAY INTO THE WEEKEND ALONG
WITH SNOW AND LOW ELEVATION RAIN TO NORTHERN ARIZONA. EXPECT THE
COLDEST TEMPERATURES OF THE SEASON BY MONDAY MORNING.

&&

.DISCUSSION...VERY STRONG COLD FRONT IS MOVING THOUGH NEVADA AND
UTAH THIS MORNING. SNOW HAS BEEN FALLING AT THE RATE OF ABOUT 1/2
INCH AN HOUR IN CEDAR CITY JUST BEHIND THE FRONT. THE FRONT MOVED
THROUGH ST GEORGE AT ABOUT 930Z THIS MORNING. THERE IS WIND ADVISORY
FOR THE WESTERN MOGOLLON RIM AND THE KAIBAB PLATEAU THROUGH NOON
...MAINLY FOR THE DOWNSLOPE REGIONS WHERE GUSTS NEAR 55 MPH WILL BE
POSSIBLE. AS THE FRONT MOVES THROUGH...THE WIND ADVISORY WILL CHANGE
TO A SNOW AND BLOWING SNOW ADVISORY FOR MUCH OF THE AREA ABOVE 5500
FEET. ALSO A WIND ADVISORY IN EFFECT TODAY FOR MUCH OF THE LOWER
ELEVATION AREAS NORTH OF THE MOGOLLON RIM NOT ALREADY COVERED BY THE
SNOW AND BLOWING SNOW ADVISORY.

PREVIOUS DISCUSSION...
EXPECT SIGNIFICANT HGHT FALLS WITH THIS SYSTEM AND LARGE SCALE
ADIABATIC COOLING ALOFT. DIVQ FIELDS SHOW AN EXTENDED PERIOD OF
UPWARD FORCING ACROSS NRN AZ FROM THIS AFTERNOON UNTIL MID DAY
SATURDAY. OROGRAPHIC COMPONENT WILL ALSO BE VERY STRONG WITH 40-50
KNOTS OF WIND IN THE 850-500 MB LAYER. LAPSE RATES WILL BE FAIRLY
STABLE IN THE EARLY STAGES BUT WILL BECOME UNSTABLE LATER. MODELS
HAVE BEEN FAIRLY CONSISTENT DEPICTING A SHALLOW MOIST LAYER WITH
THIS SYSTEM. THIS WILL RESULT IN SATURATED LAYERS INITIALLY NOT
REACHING INTO THE -10 TO -20C REGION WHERE THE ICE AND SNOW GROWTH
PROCESS CAN BE ENHANCED. BY SATURDAY MORNING...A DEEP COLD POOL AND
SOME ENHANCEMENT OF THE BNDY LAYER MOISTURE WILL ALLOW THE SATURATED
LAYER TO EXTEND UPWARD INTO THIS FAVORED SNOW PRODUCTION REGION. THE
COMBINATION OF STRONG SYNOPTIC UPWARD MOTION...STRONG OROGRAPHICS...
AND FAVORABLE LAPSE RATES AND MOISTURE WILL RESULT IN MODERATE
SNOWFALL ACCUMULATIONS OVER THE HIGHER TERRAIN. THE LATEST GFS
FORECAST INDICATES A SIGNIFICANT FRONTOGENETICAL PRECIP BAND LOCATED
OVER WESTERN COCONINO AND NW YAVAPAI COUNTIES FOR MUCH OF THE DAY
FRIDAY. THIS WILL HAVE TO BE WATCHED AS A FOCUS FOR HEAVIER SNOW.
EARLIER SHIFT ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR THE HIGHER
TERRAIN AREAS OF NORTHERN AZ FROM NOON FRIDAY THROUGH NOON SATURDAY.
NOT PLANNING ANY CHANGES TO THIS FOR NOW.

LONG TERM...VERY COLD AND DRY AIR WILL MOVE OVER THE STATE ON SUNDAY
LEADING TO THE COLDEST LOW TEMPERATURES OF THE SEASON BY MONDAY
MORNING. A DRY SHORT WAVE CLIPS THE NORTHERN PART OF THE STATE ON
MONDAY AND WILL REINFORCE THE COLD AIR. HIGH TEMPERATURES ABOVE 6000
FEET WILL LIKELY REMAIN IN THE 30S FOR MOST OF NEXT WEEK.

&&
.AVIATION...FOR THE 12Z PACKAGE...AN APPROACHING STORM SYSTEM WILL
BRING PROGRESSIVELY LOWER CEILINGS TO THE AREA THROUGH
18Z...ESPECIALLY OVER HIGHER TERRAIN AREAS. BY 18Z...AREAS OF IFR
AND MVFR CEILINGS WILL BE COMMON AT ELEVATIONS OVER 6 KFT MSL...WITH
HIGHER CEILINGS IN THE LOWER VALLEYS. AS LOW CEILINGS
DEVELOP...SCATTERED RAIN AND SNOW SHOWERS WILL ALSO DEVELOP...WITH
SNOW LEVELS INITIALLY NEAR 5500 FEET FALLING TO MOST VALLEY FLOOR
LOCATIONS BY 00Z SATURDAY. SOUTHWESTERLY WINDS WILL GENERALLY RANGE
FROM 15 TO 25 KTS FOR THE NEXT 24 HOURS...WITH AREAS OF MUCH
STRONGER WINDS NORTHEAST OF HIGHER PEAKS...AND IN THE LITTLE
COLORADO RIVER VALLEY AFTER 17Z TODAY. EXPECT WIDESPREAD MVFR TO IFR
CONDITIONS TO CONTINUE EARLY INTO SATURDAY MORNING EAST OF TWEB RTE
390. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.
&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON MST FRIDAY FOR ZONES AZZ004-005-015.

SNOW AND BLOWING SNOW ADVISORY NOON FRIDAY THROUGH NOON SATURDAY FOR
ZONES AZZ004-006-008-011-015>017-039.

A WIND ADVISORY 1000 AM TO 600 PM ZONES 012>014-040

&&

MAS/TC
Hazardous weather outlook, Jan 10, 4:00 PM MST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
400 PM MST WED JAN 10 2007

AZZ004>018-037>040-110700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
400 PM MST WED JAN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

A WEAK LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS ARIZONA
OVERNIGHT. THE BEST CHANCES FOR PRECIPITATION WILL BE OVER THE
EASTERN MOGOLLON RIM AND WHITE MOUNTAINS TONIGHT AND EARLY THURSDAY.
ELSEWHERE...LITTLE OR NO PRECIPITATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A DEEP LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY SOUTHWEST
WINDS TO NORTHERN ARIZONA ON THURSDAY AND FRIDAY. SUSTAINED
SOUTHWESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM SYSTEM.

IN ADDITION TO THE STRONG WINDS...THIS SYSTEM HAS THE POTENTIAL OF
PRODUCING MODERATE SNOWFALL ACCUMULATIONS. THE MOST FAVORABLE PERIOD
FOR ACCUMULATING SNOWFALL APPEARS TO BE FROM LATE FRIDAY THROUGH
EARLY SATURDAY. A SNOW ADVISORY OR WINTER STORM WATCH FOR PORTIONS
OF NORTHERN ARIZONA MAY BE REQUIRED.

MONITOR YOUR FAVORITE MEDIA SOURCE FOR UPDATES ON THIS DEVELOPING
WINTER WEATHER SITUATION. UPDATES ARE ALSO AVAILABLE ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 4:45 AM MSTWind AdvisoryFGZApache, Coconino, Navajo, Yavapai15 hr
Jan 11, 4:16 PM MSTSnow and Blowing Snow AdvisoryFGZApache, Coconino, Navajo, Yavapai36 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.